# SDR QMLA2012080512129

- Difficulty date: August 5, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: 7158
- Aircraft time: 227 hours, 805 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 227 hours, 552 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: H2431
- Part serial: BD7961
- Condition: Faulty
- Location: Nacelle
- Part time: 227 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRESTART CHECK, FIRE LIGHT WAS ILLUMINATED. PRESTART CHECKLIST WAS ABORTED AND MX WAS CALLED.  MX TROUBLESHOT THE SWITCH AND FOUND NO DISCREPANCIES. THEY THEN REPLACED ALL 3 FIRE DETECTORS. THE FIRE LIGHT WENT OUT. NO FURTHER ISSUES OR DISCREPANCIES WERE NOTED.
